uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Optimal correction of an indefinite estimated MA spectral density matrix
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Information Technology, Automatic control.
2007 (English)In: Statistics and Probability Letters, ISSN 0167-7152, E-ISSN 1879-2103, Vol. 77, no 10, 973-980 p.Article in journal (Refereed) Published
Abstract [en]

Consider a vector moving-average sequence of order n, MA (n), and let Φ (ω) = ∑k = - nn Rk e- j ω k denote its spectral density matrix, where { Rk }k = - nn are the covariance matrices and ω stands for the frequency variable. A nonparametric estimate over(Φ, ^) (ω) = ∑k = - nn over(R, ^)k e- j ω k of Φ (ω) can easily become indefinite at some frequencies, and thus invalid, due to the estimation errors. In this paper, we provide a computationally efficient procedure that obtains the optimal (in a least-squares sense) valid approximation Φ (ω) to over(Φ, ^) (ω) in a polynomial time, by means of a semidefinite programming (SDP) algorithm.

Place, publisher, year, edition, pages
2007. Vol. 77, no 10, 973-980 p.
Keyword [en]
Vector moving-average, Spectral density matrix, Semidefinite programming
National Category
Computer and Information Science
Identifiers
URN: urn:nbn:se:uu:diva-13459DOI: 10.1016/j.spl.2007.01.018ISI: 000246604800005OAI: oai:DiVA.org:uu-13459DiVA: diva2:41229
Available from: 2008-01-23 Created: 2008-01-23 Last updated: 2017-12-11Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Stoica, Peter

Search in DiVA

By author/editor
Stoica, Peter
By organisation
Automatic control
In the same journal
Statistics and Probability Letters
Computer and Information Science

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 429 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf